# SDR ASOA201000912

- Difficulty date: June 14, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 19,787 hours, 14,443 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN PASSENGER CABIN G1 GALLEY EMERGENCY EXIT LIGHT LENS CRACKED. R & R EMERGENCY EXIT SIGN LENS IAW AMM 33-51-10.  DEFER CLEARED.  PLACARD REMOVED.
